RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Editorial staff
Guidelines for authors
License agreement
Editorial policy
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.]:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.], 2013, Issue 1(30), Pages 24–30 (Mi vsgtu1190)  

Procedings of the 3nd International Conference "Mathematical Physics and its Applications"
Equations of Mathematical Physics

Boundary control for the processes, described by hyperbolic systems

A. A. Andreev, E. A. Kozlova, S. V. Leksina

Samara State Technical University, Samara, 443100, Russia

Abstract: The boundary control problem for the system of hyperbolic equations with the mixed derivative is considered. The control is provided by the displacement (in the conditions of the first boundary-value problem). The coefficient matrices of different structure are explored for the system. The commutativity of these coefficients is the essential condition. If the matrices couldn't be brought to the diagonal form simultaneously, it's offered to use special differential operators for representation of the necessary problems solutions.

Keywords: boundary control, system of hyperbolic equations, mixed derivative, Jordan canonical form, Jordan cell

DOI: https://doi.org/10.14498/vsgtu1190

Full text: PDF file (148 kB) (published under the terms of the Creative Commons Attribution 4.0 International License)
References: PDF file   HTML file

Bibliographic databases:

UDC: 517.956.3
MSC: Primary 35L20, 35B37; Secondary 35Q93, 35L51
Original article submitted 19/XI/2012
revision submitted – 15/I/2013

Citation: A. A. Andreev, E. A. Kozlova, S. V. Leksina, “Boundary control for the processes, described by hyperbolic systems”, Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.], 1(30) (2013), 24–30

Citation in format AMSBIB
\Bibitem{AndKozLek13}
\by A.~A.~Andreev, E.~A.~Kozlova, S.~V.~Leksina
\paper Boundary control for the processes, described by hyperbolic systems
\jour Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.]
\yr 2013
\vol 1(30)
\pages 24--30
\mathnet{http://mi.mathnet.ru/vsgtu1190}
\crossref{https://doi.org/10.14498/vsgtu1190}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2013VSGTU..30...24A}
\elib{http://elibrary.ru/item.asp?id=19117426}


Linking options:
  • http://mi.mathnet.ru/eng/vsgtu1190
  • http://mi.mathnet.ru/eng/vsgtu/v130/p24

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Вестник Самарского государственного технического университета. Серия: Физико-математические науки
    Number of views:
    This page:290
    Full text:97
    References:71
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020